# SDR 2004FA0000418

- Difficulty date: May 3, 2004
- Submitted: May 26, 2004
- Operation: General aviation
- Aircraft: N150YK
- Make and model: Yaklev YAK50
- Aircraft serial: 822308
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON CONDITIONAL INSPECTION, WHILE AIRCRAFT PARKED ON RAMP.  FOUND AFT RT RUDDER CABLE PULLEY OUT OF TERMINAL END.  SENT TO REPAIR SHOP AND WAS TOLD TERMINAL END WAS NOT SWAGED PROPERLY DURING ASSY.  INSPECTED AND REPLACED ALL CABLE CONTROLS AS PRECAUTIONARY MEASURES.
